J. Korean Math. Soc. 2020; 57(6): 1485-1508
Published online November 1, 2020 https://doi.org/10.4134/JKMS.j190756
Copyright © The Korean Mathematical Society.
Chao Lu, Rui Wang, Xuejun Wang, Yi Wu
Anhui University; Anhui University; Anhui University; Anhui University
In this paper, we investigate the complete $f$-moment convergence for extended negatively dependent (END, for short) random variables under sub-linear expectations. We extend some results on complete $f$-moment convergence from the classical probability space to the sub-linear expectation space. As applications, we present some corollaries on complete moment convergence for END random variables under sub-linear expectations.
Keywords: END random variables, complete convergence, complete moment convergence, complete $f$-moment convergence, sub-linear expectations
MSC numbers: 60F15
Supported by: Supported by the National Natural Science Foundation of China (11671012, 11871072, 11701004, 11701005), the Natural Science Foundation of Anhui Province (1808085QA03, 1908085QA01, 1908085QA07), the Provincial Natural Science Research Project of Anhui Colleges (KJ2019A0001, KJ2019A0003) and the Project on Reserve Candidates for Academic and Technical Leaders of Anhui Province (2017H123)
2017; 54(3): 877-896
2021; 58(2): 327-349
2020; 57(3): 553-570
2013; 50(2): 379-392
2022 © The Korean Mathematical Society. Powered by INFOrang Co., Ltd